Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Shaking, numbness in hands. Taking telma 40, crestor 10 for blood pressure, cholesterol. Will nervup od help?

Hi I am a female 45 yrs old, i have Blood pressure am on medication of Telma 40, however off late I am getting some shaking in my hands and numbness at times. Can I have this drug called Nervup OD? I also am on medication for Cholestrol and have crestor 10. Both these problems are under control with medication. My email is : YYYY@YYYY
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I also think that shaking and numbness in your hands is augur of a more serious neuropsychiatric condition. Your taking medications for hypertension, hyperlipidemia and for neuropathy is good. However you should consult your doctor to see if you can take pregabalin or gabapentin for the symptoms that you are experiencing.

I hope this helps. Take care! Have a lovely day!
Answered: Tue, 28 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor